Login

 

Show simple item record

dc.date.accessioned 2009-04-10T03:04:16Z
dc.date.accessioned 2009-04-10T03:04:16Z
dc.date.available 2009-04-10T03:04:16Z
dc.date.available 2009-04-10T03:04:16Z
dc.date.issued 2008-09-01
dc.date.issued 2008-09-01
dc.identifier.citation Buhl, Geoffrey. "Ordered spanning set for quasimodules for Möbius vertex algebras." Journal of Algebra. Vol. 320, No. 5. 2008. 2031-2052. en
dc.identifier.citation Buhl, Geoffrey. "Ordered spanning set for quasimodules for Möbius vertex algebras." Journal of Algebra. Vol. 320, No. 5. 2008. 2031-2052. en
dc.identifier.issn 0021-8693
dc.identifier.issn 0021-8693
dc.identifier.uri http://hdl.handle.net/10139/602
dc.identifier.uri http://hdl.handle.net/10139/602
dc.description.abstract Quasimodules for vertex algebras are generalizations of modules for vertex algebras. These new objects arise from a generalization of locality for fields. Quasimodules tie together module theory and twisted module theory, and both twisted and untwisted modules feature Poincaré–Birkhoff–Witt-like spanning sets. This paper generalizes these spanning set results to quasimodules for certain Möbius vertex algebras. In particular this paper presents two spanning sets, one featuring a difference-zero ordering restriction on modes and another featuring a difference-one ordering restriction. en
dc.description.abstract Quasimodules for vertex algebras are generalizations of modules for vertex algebras. These new objects arise from a generalization of locality for fields. Quasimodules tie together module theory and twisted module theory, and both twisted and untwisted modules feature Poincaré–Birkhoff–Witt-like spanning sets. This paper generalizes these spanning set results to quasimodules for certain Möbius vertex algebras. In particular this paper presents two spanning sets, one featuring a difference-zero ordering restriction on modes and another featuring a difference-one ordering restriction. en
dc.language.iso en_US en
dc.language.iso en_US en
dc.publisher Elsevier en
dc.publisher Elsevier en
dc.subject vertex algebras en
dc.subject lie algebras en
dc.subject mathematical physics en
dc.subject Conformal vertex algebras en
dc.subject vertex algebras en
dc.subject lie algebras en
dc.subject mathematical physics en
dc.subject Conformal vertex algebras en
dc.title Ordered spanning set for quasimodules for Möbius vertex algebras en
dc.title Ordered spanning set for quasimodules for Möbius vertex algebras en
dc.type Postprint en
dc.type Postprint en
dc.contributor.csuciauthor Buhl, Geoffrey en
dc.contributor.csuciauthor Buhl, Geoffrey en


Files in this item

Thumbnail
Icon

This item appears in the following Collection(s)

Show simple item record

Search


My Account

RSS Feeds